# SDR SWAA2022061513453

- Difficulty date: May 30, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 53,224 hours, 31,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A750230
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727E TO BS767 AND RBL21.00; WL156 AFT CARGO COMPARTMENT 2022-291601 / [01] REPLACED NEW SUPPORT ZEE AND FASTENERS LOCATED BETWEEN BS 727 TO BS 767 AND RBL 21.00; WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 146A7500 REV A.;[02] REPLACED NEW SUPPORT ZEE AND FASTENERS LOCATED BETWEEN BS 727 TO BS 767 AND RBL 21.00; WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 146A7500 REV A. RII
